Brown Discharge -pg117082516476

2 Replies
brina_ann - February 7

Okay, well I am on birth control pills, but this month has been a little off. I am not supposed to get my period until next week like Feb. 12th or 13th, but for the 3 days I have been having brown discharge ( spotting ). Yeah I have missed a few pills in the beginning of this month, and I also have NO cramps. But please anyone with answers please help. THANKS~

 

AmbRK - February 7

how long have you been taking the pill?

 

brina_ann - February 7

I have been on the pill for about 4 months now. And yeah I also missed my first week of the pill. So when Sunday came, instead of taking the blue ones, I took the white pills and just started the month from the beginning even though I missed the first week.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?